skin-hair-icon
Hydroquinone
I have been using a hydroquinone topical for last 3 weeks to treat a spot on my nose which irritates the side area of my nose after which I discontinued its use maybe i have been applying it on broken patch of skin...I wanted to know what happens if hydroquinone is applied on broken patch for such a long period as the irritated area is now turning darker...??
52 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for the query. Hydroquinone is a prescription drug and comes in different concentrations. A particular strength is recommended keeping the patients skin type and skin condition in mind. It is a depigmenting agent and works well where indicated. The durationof application is decided by the skin specialist. if continued for long without supervision, a condition called Ochronis may develop and is difficult to treat then.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Avoid self medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Hydroquinone side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.